Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Cerelle Question

(3 Posts)
KatLady101 Mon 17-Oct-16 21:13:37

I finally got myself on BC after years and years of horribly painful periods. Due to my migraines, I was put on the mini pill (after turning down the injection), and I left with a three month supply of Cerelle.

The first pack was great, and I found it helped me a great deal with my period, and it even lessened the extent of my anxiety attacks.

I am not on my second pack and my boobs have become very sensitive to touch ... as if I am coming on to my period, but I am not expecting to get it for another week yet. I know this is a side effect that one in ten women can get so I am thinking the soreness is that rather than the pill altering my cycle (at least till I get evidence otherwise)

I have two questions
1) Will this side effect lessen as I am on this pill longer?
2) Is it worth seeing my GP now in regards to this rather than waiting for my referral date for a repeat prescription? I know the nurse at the Clinic said to see someone if I had issues, but I feel kinda like I am making a mountain out of a molehill since this is the only side effect I am having.

Any advice will be appreciated.

KatLady101 Mon 17-Oct-16 21:14:36

* I am now on my second pack

sorry just now noticed the typo

pammarkgeorgia Mon 17-Oct-16 21:19:11

I am on the mini pill too and have been for 18m, just recently I've had period type pains that are as bad as when I bleed heavily and sore, heavy, aching boobs- that bad I've taken painkillers. I am going to my gp to discuss changing contraception, it's been 6 weeks now.

If you feel that the bc isn't for you then I would advise changing.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now